MAUDE Adverse Event Report: TERUMO CARDIOVASCULAR SYSTEMS CORPORATION ADVANCED PERFUSION SYSTEM 1; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS- ADVANCED PERFUSION SYSTEM 1

TERUMO CARDIOVASCULAR SYSTEMS CORPORATION ADVANCED PERFUSION SYSTEM 1; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS- ADVANCED PERFUSION SYSTEM 1
Model Number 802018
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The field service representative (fsr) verified that the flow sensor only displayed dashes and the flow reading was not displaying on the central control monitor (ccm) or the pump.The fsr installed a new flow sensor and the issue did not resolve.It was determined that the flow module was the cause of the issue.A new flow module was installed.The unit operated to the manufacturer's specifications.During laboratory analysis, the product surveillance technician (pst) did not observe any apparent issues with the flow module.The flow was displayed on the screen steadily through the entire evaluation.
 
Event or Problem Description
It was reported that during priming of the device for a cardiopulmonary bypass (cpb) procedure, the flow sensor was not reading flow.The flow module was unplugged, plugged back in and the issue resolved.The surgical procedure was completed successfully.There was no delay, no blood loss, nor adverse consequences to the patient.
 
Additional Manufacturer Narrative
The reported complaint was confirmed.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.

Brand Name
ADVANCED PERFUSION SYSTEM 1
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS- ADVANCED PERFUSION SYSTEM 1
Manufacturer (Section D)
TERUMO CARDIOVASCULAR SYSTEMS CORPORATION
6200 jackson road
ann arbor MI 48103
MDR Report Key11631077
Report Number1828100-2021-00121
Device Sequence Number3291449
Product Code DTQ
UDI-Device Identifier00886799000687
UDI-Public(01)00886799000687(11)210108
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K172220
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number802018
Device Catalogue Number802018
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/24/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/15/2021
Supplement Date Received by Manufacturer04/26/2021
Initial Report FDA Received Date04/07/2021
Supplement Report FDA Received Date04/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OXYGENATOR